# SDR UIEA2022031900204

- Difficulty date: March 25, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 94,820 hours, 20,249 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Stiffener
- Part number: 146T32481
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

BULK CARGO COMPARTMENT, AFT AREA, BELOW FWD WASTE TANK, WAS FOUND A CORROSION IN A LOWER STRUCTURE BTW STA 1562 AND 1582, AND STRINGER S-38L AND S-38R,(  DAMAGED STRUCTURE WAS REPLACED IAW   DWG 146T3244  )
